Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 370, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 6:49 PM CDT for Barber County, Pratt County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2019, 6:49 PM CDT (23:49 UTC)
- Expired
- Sep 24, 2019, 7:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Barber County, KS, Pratt County, KS
The radar
The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 6:55 PM CDT | HAIL 1 | 2 Nw Sawyer, KS | PUBLIC REPORT OF QUARTER SIZE HAIL OFF HWY 281. |
| Sep 24, 7:23 PM CDT | TORNADO | 6 Sw Isabel, KS | BRIEF ROPE TORNADO LASTING LESS THAN MINUTE REPORTED BY STORM CHASER SOUTHWEST OF ISABEL. |
| Sep 24, 7:53 PM CDT | TSTM WND GST 60 | 8 Sse Isabel, KS | 50-60 MPH WIND GUSTS REPORTED NORTHEAST OF MEDICINE LODGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
435
WUUS53 KDDC 242349
SVRDDC
KSC007-151-250045-
/O.NEW.KDDC.SV.W.0370.190924T2349Z-190925T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
649 PM CDT Tue Sep 24 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northern Barber County in south central Kansas...
Eastern Pratt County in south central Kansas...
* Until 745 PM CDT.
* At 648 PM CDT, a severe thunderstorm was located near Coats, moving
southeast at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Pratt, Medicine Lodge, Preston, Sharon, Sawyer, Hazelton, Isabel,
Coats, Lake City, Sun City and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3741 9900 3780 9865 3776 9847 3739 9846
3738 9835 3704 9835
TIME...MOT...LOC 2348Z 334DEG 22KT 3752 9876
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
FINCH4 follow-up statements
403
WWUS53 KDDC 242359
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
659 PM CDT Tue Sep 24 2019
KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
659 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 659 PM CDT, a severe thunderstorm was located very near Sawyer,
moving southeast at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pratt, Medicine Lodge, Sharon, Sawyer, Hazelton, Isabel, Coats and
Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3745 9890 3773 9865 3769 9847 3739 9846
3738 9835 3704 9835
TIME...MOT...LOC 2359Z 307DEG 19KT 3751 9868
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
FINCH934
WWUS53 KDDC 250008
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
708 PM CDT Tue Sep 24 2019
KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
708 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 708 PM CDT, a severe thunderstorm was located near Sawyer, moving
southeast at 20 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Medicine Lodge, Sharon, Sawyer, Hazelton and Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3740 9881 3759 9866 3765 9847 3739 9846
3738 9835 3704 9835
TIME...MOT...LOC 0008Z 308DEG 19KT 3748 9863
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
FINCH195
WWUS53 KDDC 250020
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
720 PM CDT Tue Sep 24 2019
KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
720 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 720 PM CDT, a severe thunderstorm was located very near Isabel,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Medicine Lodge, Sharon, Sawyer and Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3740 9875 3759 9866 3765 9847 3739 9846
3738 9835 3710 9835
TIME...MOT...LOC 0020Z 308DEG 19KT 3744 9857
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
FINCH613
WWUS53 KDDC 250025
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
725 PM CDT Tue Sep 24 2019
KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
725 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 725 PM CDT, a severe thunderstorm was located near Isabel, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sharon and Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9868 3753 9862 3761 9847 3739 9846
3738 9835 3714 9835
TIME...MOT...LOC 0025Z 301DEG 23KT 3741 9854
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 1:51 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Sep 24, 1:51 PM CDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 151 PM CDT Tue Sep 24 2019 ...updated discussion... .SHORT TERM...(This evening through Wednesday) Issued at 151 PM CDT Tue Sep 24 2019 The visible satellite channel is starting to show a cumulus field develop just SE of Dodge City. This is in association with a front that is in the area with convergence along the boundary. Still expect storms to develop in the next few hours along the Highway 56 corridor. The PWAT value from the KDDC 12Z RAOB was right around the 90th percentile. Dewpoints are currently running in the mid to upper 60s along and east of the front. This is very unseasonable right now for this much humidity for SW Kansas in September. In fact, current mesoanalysis suggests 3000 J/kg of CAPE, which is even above the max normal distribution. Bottom line, we have a very humid airmass in place and plenty of instability for storms to utilize. Mid level lapse rates are sufficiently steep and there is considerable CAPE forecast in the HGZ, so large hail will be likely this afternoon (1 to 2" range). The tornado potential is not zero due to the high dewpoints, but low level shear is far from ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition, low level winds are southwesterly. Cannot rule a brief spin up with convection in the early stages, however, in general, the overall threat is hail followed by wind as storm mode evolves to a line. This activity will eventually drift out of the FA by mid to late evening, give or take a hour or two. For tomorrow, the boundary will stall out across the area with highs around 80 north to mid/upper 80s along the Oklahoma border. A few storms may be possible once again in association with the boundary. Pops will remain the highest across the SE counties in closer proximity to the theta-e axis. .LONG TERM...(Wednesday night through Tuesday) Issued at 151 PM CDT Tue Sep 24 2019 There could be some strong storms in the SE counties Wednesday evening with the main threat of wind and hail. Still some question in the exact position of the front, but Med Lodge could still see a second evening with storms. After this, a much drier airmass will move in from the north on Thursday. There will be decent CAA behind the front at 850-hPa. So some areas will struggle to break out of the 70s. Some guidance is actually cooler than what is in the forecast now, so this is something to watch. The pattern is there for lingering upslope stratus to persist. If this were true, then some areas might not break out of even the lower 70s. There is some uncertainty in Thursdays highs for right now. Beyond this, highs will moderate and the forecast will remain generally dry. Another front is possible next weekend with higher rain chances and another dip possible in temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1200 PM CDT Tue Sep 24 2019 VFR is expected through much of the TAF pd. Residual MVFR cigs this morning are expected to improve quickly. A front will work southward across the terminals. Storms are expected to develop along this boundary with the best chances at KDDC and KLBL. Hail and wind threats are likely with the storms. Storms should be out of the area later this evening. && .PRELIMINARY POINT TEMPS/POPS... DDC 93 60 87 57 / 30 30 0 20 GCK 92 57 86 56 / 10 10 0 10 EHA 91 57 88 54 / 10 0 0 10 LBL 93 58 89 60 / 10 10 0 10 HYS 90 58 80 56 / 20 0 0 20 P28 91 66 88 63 / 30 60 10 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Sugden
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 15 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 342 AM CDT Tue Sep 24 2019 KSZ030-031-043>046-061>066-074>081-084>090-250900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will be possible from a few thunderstorms this afternoon and early this evening along and east of a Hays to Dodge City to Liberal line. Periods of heavy rainfall can also be expected from some of the stronger storms. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- There will be a chance for thunderstorms across some portion of western Kansas mid to late week. On Wednesday a few isolated thunderstorms may be strong or even marginally severe near the Oklahoma border. The main hazards Wednesday will be hail up to the size of quarters and wind gusts of 50 to 60 mph. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Fire weather: Elevated risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk - Fire weather: Elevated risk * Saturday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Monday - Lightning: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 3 pm along and east of a Hays to Dodge City to Liberal line. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Sep 24, 6:25 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Dodge City KS 625 PM CDT Tue Sep 24 2019 KSZ064-077-078-250015- Gray KS-Hodgeman KS-Ford KS- 625 PM CDT Tue Sep 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD...SOUTHWESTERN HODGEMAN AND NORTHEASTERN GRAY COUNTIES UNTIL 715 PM CDT... At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near Cimarron, moving east at 35 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Dodge City, Cimarron and Howell. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3774 10038 3791 10042 3805 9998 3778 9992 TIME...MOT...LOC 2325Z 258DEG 32KT 3785 10031 TURNER
Special weather statement, Sep 24, 6:28 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Dodge City KS 628 PM CDT Tue Sep 24 2019 KSZ081-090-250015- Pratt KS-Barber KS- 628 PM CDT Tue Sep 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARBER AND CENTRAL PRATT COUNTIES UNTIL 715 PM CDT... At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near Pratt, moving southeast at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Pratt, Iuka, Sawyer and Cullison. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Kansas. LAT...LON 3761 9892 3779 9879 3773 9854 3743 9870 TIME...MOT...LOC 2328Z 299DEG 31KT 3766 9879 TURNER
Local storm report, Sep 24, 6:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
639 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E80 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 80 MPH WINDS IN
PRATT.
0635 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E70 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 70 MPH WINDS IN
PRATT.
0634 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E60 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 60 MPH WINDS IN
PRATT.
&&Special weather statement, Sep 24, 6:42 PM CDT, 7 minutes before
Special Weather Statement National Weather Service Dodge City KS 642 PM CDT Tue Sep 24 2019 KSZ078-250030- Ford KS- 642 PM CDT Tue Sep 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY UNTIL 730 PM CDT... At 641 PM CDT, Doppler radar was tracking a strong thunderstorm near Howell, moving east at 25 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Areas of blowing dust are expected. Locations impacted include... Dodge City, Wright, Ft. Dodge and Howell. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3767 10019 3783 10018 3787 9982 3765 9982 TIME...MOT...LOC 2341Z 265DEG 19KT 3777 10011 TURNER
Local storm report, Sep 24, 6:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
646 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E70 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 70 MPH WINDS IN
PRATT.
&&
RMLLocal storm report, Sep 24, 6:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
647 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND GST 4 S PRATT 37.59N 98.74W
09/24/2019 E70 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 70 MPH WINDS AND
QUARTER SIZE HAIL 4 MILES SOUTH OF PRATT.
&&
RMLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:19 PM CDT | Special Weather Statement | DDC | Kiowa | 56 min |
| Sep 24, 3:26 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 64 min |
| Sep 24, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 30 min |
| Sep 24, 3:59 PM CDT | Special Weather Statement | DDC | Pawnee | 46 min |
| Sep 24, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 62 min |
| Sep 24, 4:33 PM CDT | Special Weather Statement | DDC | Edwards | 57 min |
| Sep 24, 4:35 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 55 min |
| Sep 24, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 62 min |
| Sep 24, 5:59 PM CDT | Special Weather Statement | DDC | Hodgeman | 46 min |
| Sep 24, 6:01 PM CDT | Special Weather Statement | DDC | Stafford | 44 min |
| Sep 24, 6:20 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 55 min |
| Sep 24, 6:25 PM CDT | Special Weather Statement | DDC | Gray | 50 min |
| Sep 24, 6:28 PM CDT | Special Weather Statement | DDC | Pratt | 47 min |
| Sep 24, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 46 min |
| Sep 24, 6:32 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 43 min |
| Sep 24, 6:42 PM CDT | Special Weather Statement | DDC | Ford | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.